MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*75MM LINEAR CUTTER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*75MM LINEAR CUTTER; STAPLE, IMPLANTABLE
Catalog Number TLC75
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/31/2025.D4: batch # 364d64.Investigation summary: the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned tlc75 device determined that it was received with no apparent damage and with a reload present.The reload had the proximal 7 drivers up with the swing tab in the locked position.The swing tab was reset in order to fire the reload.The device was test with the returned reload and fired without any difficulties.However, 2 staples were noted to be missing along the staple line, these staples do not created a fluid path.The reported events were confirmed and are related to improper use or handling of the device and reload.It is possible that improper handling of the reload caused staples to fall out, and failure to complete the stroke may result in an incomplete staple line.The cartridge reload is designed to lockout as a safety feature if any staples have been fired.100% inspection is performed by an automated vision system to ensure staples presence.Proper handling instructions should be followed when removing and reloading cartridges, and users should reference the instruction for use for more information.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.Device history review: a manufacturing record evaluation was performed for the finished device batch number 364d64, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during the unk surgery, could not fire farther after fired a half.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key23933828
Report Number3005075853-2025-09876
Device Sequence Number9527852
Product Code GDW
UDI-Device Identifier10705036013211
UDI-Public(01)10705036013211(17)291130(10)394D82
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTLC75
Device Lot Number394D82
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown